논문KCI 등재
Application of a Taylor-like expansion theorem involving fractional derivatives to multivariable -function
0
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Application of a Taylor-like expansion theorem involving fractional derivatives to multivariable -function
Abstract
Application of a Taylor-like expansion theorem involving fractional derivatives to multivariable -function
참고문헌 (25)
- A. Erdelyi, "An integral equation involving Legendre polynomials", SIAM J. Appl. Math, 12, pp.15~30 (1964)
- G.H. Hardy, "Riemann's forms of Taylor's series", J.London.Math.Soc, 20, pp.48~57 (1945)
- O. Heaviside, "Electromagnetic theory, vol.2" (1950)
- J.-L. Lavoie, "Fundamental properties of fractional derivatives via Pochhammer integrals", Lecture Notes in Mathematics (1976), Springer-Verlag
- J. Liouville, "Memoire sur le calcul des differentielles µa indices quelconques", J. de l'Ecole Polytechnique, 13, pp.71~162 (1832)
- A. M. Mathai, "The H-function: Theory and Appli-cations" (2009), Springer
- T.J. Osler, "Fractional derivatives of a composite function", SIAM J.Math.Anal, 1, pp.288~293 (1970)
- T.J. Osler, "Leibniz rule for the fractional derivatives and an application to infinite series", SIAM J. Appl. Math, 18, pp.658~674 (1970)
- T.J. Osler, "Leibniz rule, the chain rule and Taylor's theorem for fractional derivatives", 박사, pp.1970
- T.J. Osler, "Fractional derivatives Leibniz rule", Amer.Math.Monthly, 78, pp.645~649 (1971)
- T.J. Osler, "Taylor's series generalized for fractional derivatives and applications", SIAM J. Math.Anal, 2, pp.37~48 (1971)
- B. Riemann, "Versuch einer allgemeinen auffasung der integration und differentiation, the collection works of Bernhard Riemann" (1953)
- M. Riesz, "L'integrale de Riemann-Liouville et le problµeme de Cauchy", Acta. Math, 81, pp.1~233 (1949)
- R. K. Saxena, "On the H-function of n variables", Kyungpook Math. J, 17, pp.221~226 (1977)
- H. M. Srivastava, "The H-functions of one and two variables with applications" (1982), South Asian Publishers
- H. M. Srivastava, "Some expansion theorems and generating relations for the H-function of several complex variables I, Comment", Math. Univ. St. Paul, 24, pp.119~137 (1975)
- H. M. Srivastava, "Expansion theorems for the H-function of several complex variables", J. Reine Angew. Math, 288, pp.129~145 (1976)
- H. M. Srivastava, "Some bilateral generating functions for a class of generalized hypergeometric polynomials", J. Reine Angew. Math, 283, pp.284 (1976), 265~274
- H. M. Srivastava, "Some expansion theorems and generating relations for the H-function of sev-eral complex variables II", Comment. Math. Univ. St. Paul, 25, pp.167~197 (1976)
- H.M. Srivastava, "Fractional derivatives of the H-function of several variables", J.Math.Anal.Appl, 112, pp.641~651 (1985)
- H.M. Srivastava, "Multiple gaussian hypergeometric series", pp.1985, Halsted Press(Ellis Horwoor Limited)
- H.M. Srivastava, "A treatise on generating functions", pp.1984, Halsted Press(Ellis Horwoor Limited)
- R. Tremblay, "Une contribution µa la theorie de la derivee fractionnaire", 박사, pp.1974
- R. Tremblay, "The use of fractional derivatives to expand analyti-cal functions in terms of quadratic functions with applications to special functions", Appl.Math.Comput, 187, pp.507~529 (2007)
- Y. Watanabe, "Zum riemanschen binomischen lehrsatz", Proc.Phys.Math.Soc.Japan, 14, pp.22~35 (1932)
관련 논문AI추천
APPLICATION OF A TAYLOR-LIKE EXPANSION THEOREM INVOLVING FRACTIONAL DERIVATIVES TO MULTIVARIABLE H-FUNCTIONRichard Tremblay, S. Gaboury장전수학회 · Advanced Studies in Contemporary Mathematics2013 · 제23권 제2호Fractional Derivative Associated with the Multivariable PolynomialsAshok Singh Shekhawat, Vinod Bihari Lal Chaurasia경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2007 · 제47권 제4호A Note on Multidimensional Fractional Calculus Operators Involving Gauss Hypergeometric FunctionsPramod Kr. Chhajed, R. K. Raina경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2005 · 제45권 제1호Extended generalized Mittag-Leffler function applied on fractional integral inequalitiesGhulam Farid, Josip Pecaric, Maja Andric, Muhammad Usama Siddique대한수학회 · 대한수학회논문집2020 · 제35권 제4호A RELATIONSHIP BETWEEN THE LIPSCHITZ CONSTANTS APPEARING IN TAYLOR'S FORMULAHongmin Ren, Ioannis K. Argyros한국수학교육학회 · 이론수학과 교직수학2011 · 제18권 제4호Numerical Solutions of Fractional Differential Equations with Variable Coefficients by Taylor Basis FunctionsAthassawat Kammanee경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2021 · 제61권 제2호
이 간행물의 다른 논문 (13건)
Sums products of generalized Daehee numbers김태균, 임석훈, S. H. LEE, J. J. Seopp. 1-9On decompositions of a weaker form of intuitionistic fuzzy continuityM. Thirumalaiswamy, K. Rameshpp. 11-17Some new results on intuitionistic fuzzy setsR. Verma, B. D. Sharmapp. 19-32Counting points for genus 2 hyperelliptic curves of two special types over finite fieldsG. Y. Sohnpp. 33-40Graphoidal signed graphsP. S. K. Reddy, U. K. Misrapp. 41-50
